MAUDE Adverse Event Report: ORTHOFIX, LLC PEMF - SPINAL STIM; BONE GROWTH STIMULATOR

ORTHOFIX, LLC PEMF - SPINAL STIM; BONE GROWTH STIMULATOR
Model Number 655212-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Dysuria (2684); Unspecified Kidney or Urinary Problem (4503)
Date of Event 08/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided, there is no cause established.Patient reported physicians he consulted were unsure what was contributing to the symptoms experienced.No additional information was provided and the device is not available for further investigation.
 
Event or Problem Description
Patient reported that bladder function was lost during device treatment plan after 4 times of use.Patient had a catheter inserted and after 7 days, it was removed but patient could not urinate without catheter.Another catheter was inserted for 10 days and once removed, patient could urinate but had no bladder control.Patient discontinued use of device as advised my physician.

Brand Name
PEMF - SPINAL STIM
Common Device Name
BONE GROWTH STIMULATOR
Manufacturer (Section D)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer (Section G)
ORTHOFIX, LLC
3451 plano pkwy
lewisville TX 75056
Manufacturer Contact
yobana sanchez
3451 plano pkwy
lewisville, TX 75056
MDR Report Key23835261
Report Number2183449-2025-00043
Device Sequence Number9268572
Product Code LOF
UDI-Device Identifier18257200105670
UDI-Public18257200105670
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P850007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number655212-0001
Device Catalogue Number5212
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2024
Initial Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale